# SDR 0600435646

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N546NW
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 30,474 hours, 12,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R AND AFT GALLEY LEFT SIDE EMERGENCY LIGHTS INOP.  REPLACED POWER SUPPLY 55-3300-4-0138, P/N 2012-1 AND TESTED OK.
